# SDR N6WA2025040817

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN VERT STAB RH AFT DRAG ANGLE.    REMOVED AND REPLACED VERT STAB RH AFT DRAG ANGLE IAW CRJ SRM 51-42-21.
